# SDR SWAA2019010928225

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 49,975 hours, 26,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 6949956
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE LANYARD DISCONNECTED.  REATTACHED LANYARD AMM.
